# SDR CA960110522

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B398BAM0205
- Condition: Failed
- Location: Flt Mgmt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)DURING DEPARTURE, AUTO FLIGHT SYSTEM TESTED, FAULTED BOTH FLIGHT MANAGEMENT GUIDANCE COMPUTERS. MAINTENANCE ACTION , #1 FLIGHT MANAGEMENT COMPUTER CHANGED. #2 FLIGHT MANAGEMENT COMPUTER TESTED FOR FUL L 7 MINUTES, CHECKED SERVICEABLE.
